# SDR IPXA09855371

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1415997
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV BS 1610 TO 1655 LONGERON 32L HAS NUMEROUS OVERSIZED HOLES.  REPAIRED IAW DC8 SRM 53-2-2 FIG 10 SHT 4 (TR 53-193) SECTION -7001 VIEW A-A.
